MathSciNet Relay Station
MathSciNet bibliographic data
MR2823024 11F27 (11B68 33D15)
Berndt, Bruce C.; Kim, Byungchan Asymptotic expansions of certain partial theta functions. Proc. Amer. Math. Soc. 139 (2011), no. 11, 3779–3788.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement